Four-dimensional asymptotically AdS black holes with scalar hair

Gonzalez, PA; Papantonopoulos, E; Saavedra J.; Vasquez, Y

Más información

Título según WOS: Four-dimensional asymptotically AdS black holes with scalar hair
Título según SCOPUS: Four-dimensional asymptotically ads black holes with scalar hair
Título de la Revista: Journal of High Energy Physics
Volumen: 2013
Número: 12
Editorial: Springer
Fecha de publicación: 2013
Idioma: English
URL: http://link.springer.com/10.1007/JHEP12(2013)021
DOI:

10.1007/JHEP12(2013)021

Notas: ISI, SCOPUS